# SDR IPXA4201401171352

- Difficulty date: January 13, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Engine: Ge CF680C2*
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442564
- Part serial: BECK4874
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, J, A

## Discrepancy

NR 1 ENGINE FAILURE AFTER TAKEOFF, APPROXIMATELY 1000 FT, PRECEEDED BY COMPRESSOR STALL.  FUEL JETTISON ACCOMPLISHED BEFORE RETURN TO DEPARTURE.  STATUS MESSAGE 71574, TROUBLESHOT IAW FIM 71-00 TASK A09, FOUND HMU FAULTY .  R & R HMU IAW AMM 73-21-14 AND CHECKED OK .
